# SDR CALA9801572

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Panel
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE COULD NOT BE RAISED AFTER TAKEOFF.  QRH CHECKLIST PROCEDURES WERE FOLLOWED TO NO AVAIL.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT A BURR ON CENTER INSTRUMENT PANEL CUTOUT WAS CAUSING THE GEAR HANDLE TO STICK.  THE BURR WAS REMOVED.  THE LANDING GEAR WAS SWUNG SEVERAL TIMES AND OPERATION CHECKED GOOD.
